# SDR DALA2023053004292

- Difficulty date: May 26, 2023
- Submitted: May 30, 2023
- Operation: Air carrier
- Aircraft: N660DL
- Make and model: Boeing 757232
- Aircraft serial: 24422
- Aircraft time: 97,806 hours, 44,635 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 660 CORROSION ON RH SIDE PLATE (DOOR) FROM STA 1440 TO STA 1380 AT AFT CARGO COMPARTMENT. CORRECTIVE ACTION: SUMMARY OF NRC 00362: RH SIDE PLATE FROM STA 1440 TO STA 1380 WAS REPLACED PER DWG 146N5391-24 REV.F AND B757 -200 SRM. (2785913)
